# SDR IPXA2017062818714

- Difficulty date: June 9, 2017
- Submitted: June 28, 2017
- Operation: Air carrier
- Aircraft: N273UP
- Make and model: Doug MD-11F
- Aircraft serial: 48574
- Aircraft time: 64,724 hours, 12,195 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB74062
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3C, RT WING UPPER SKIN CORRODED AT STRINGER 15R BETWEEN XORS. 187.5 - 191.5 AND XORS 147.5 - 151.  REPAIRED THE SKIN IAW EA 011-5730-01-A6840,  AND EO MD11-5730-64736-A.
